# SDR IPXA11568936

- Difficulty date: August 20, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ACB FLOOR PANEL NR 4 HAS CORROSION ON UPPER SURFACE 25.   FABRICATED NEW FLOOR PANEL IAW SRM 53-60-53-1A1, 51-40-05-0G, SRM 53-60-53-0I-2, 51-20-01-0G.
